# SDR REXA2020012850066

- Difficulty date: January 15, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. IN REF EO R25120 AFTER INSULATION REMOVAL, CORROSION WAS FOUND ON INTERCOSTAL STRG L21 BTW FS 310-349 AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).                                                             
"CORROSION LEVEL 2 INTERCOSTAL STRG L21 BTW FS 310-333 WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6C AND CRJ-900 SRM 51-42-20-001-001-A01 PAR 6C AND CORROSION ON INTERCOSTAL STRG L21 BTW FS 333-349 WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR 5B, B
